Overdose

a bundle of syringes

Accidental Pediatric Overdose

Accidental overdosing is easier than you think. Majority of the time, a very tired, sleep deprived mom or dad is trying to reduce fever or help a child feel better, and the directions on the box are not that specific. It only takes once for harmful effects to happen to your child, and it could potentially be damaging. A recent study put out by New York University found that 80% of parents have made dosing errors and most of those were when dosing was in a cup as opposed to a syringe. Signs or symptoms to look for if you suspect your child has been given too much of a medication are abdominal pain, nausea, vomiting, dry mouth, dizziness, ringing in the ears, fatigue or lethargy. More dangerous symptoms include confusion, unconsciousness, vomiting blood, severe headache, extreme sleepiness or trouble being awakened.

Need a Sports Physical?

Integrity Urgent Care will donate $5 back to your school’s Athletic Department for any sports physical! Bring the flyer to any clinic location at the time of your physical. Return the signed flyer to your Coach or Athletic Director prior to October 14, 2022.